EconPapers    
Economics at your fingertips  
 

On the extendibility of partially exchangeable random vectors

Marco Scarsini and Lorenzo Verdicchio

Post-Print from HAL

Abstract: Von Plato (1991) has recently proposed a necessary condition for the infinite extendibility of a partially exchangeable {0, 1}-valued random vector. This paper will prove necessary conditions for the finite extendibility (of any order) of a partially exchangeable process of real-valued (not necessarily {0, 1}-valued) random variables. These conditions will be expressed in terms of the correlation of the random variables. The infinite extendibility condition will be obtained by passing to the limit.

Keywords: Exchangeability; partial exchangeability; extendibility de Finetti' s theorem (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Statistics and Probability Letters, 1993, Vol. 16, N°1, pp. 43-46

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the extendibility of partially exchangeable random vectors (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00541952

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00541952